# SDR SWIA202157702

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON A-BAY FLOORBOARD SUPPORT BRACKET AFT OF FS280 BULKHEAD     (C-CHECK RO 4/21/2021)    REPLACED WITH NEW A-BAY FLOOR BOARD SUPPORT ANGLE @ FS280.00. P/N CC670-34256-3  REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01 AND DRAWING  CC670-34010 REV -K
